Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 61, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 9, 2007, 6:40 PM CDT for Jackson County, Florida. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2007, 6:40 PM CDT (23:40 UTC)
- Expired
- Jun 9, 2007, 7:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Jackson County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:00 PM CDT | TSTM WND DMG | 5 Nw Marianna, FL | A FEW TREES DOWN AT INTERSECTION OF STATE ROAD 73 AND U.S. HIGHWAY 231. |
| Jun 9, 7:12 PM CDT | HAIL 0.5 | Marianna, FL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 589 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 092342 SVRTAE FLC063-100015- /O.NEW.KTAE.SV.W.0061.070609T2340Z-070610T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 640 PM CDT SAT JUN 9 2007 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL JACKSON COUNTY IN THE PANHANDLE OF FLORIDA... THIS INCLUDES THE CITY OF MARIANNA... * UNTIL 715 PM CDT * AT 632 PM CDT...DOPPLER RADAR INDICATED AND A SKYWARN SKYWARN SPOTTERS REPORTED A SEVERE THUNDERSTORM IN GRACEVILLE CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS MOVING SOUTH TO SOUTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MARIANNA BY 715 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3098 8512 3098 8533 3075 8541 3070 8516 $$ 24-BLOCK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:34 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jun 9, 2:34 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 PM EDT SAT JUN 9 2007
.SYNOPSIS...
THE AFTERNOON REGIONAL SURFACE ANALYSIS SHOWS A LOW PRESSURE
TROUGH FROM COASTAL NC TO LA...AND A FAIRLY STEEP DEWPOINT
GRADIENT FROM OK TO WV. SCATTERED THUNDERSTORMS HAVE DEVELOPED
OVER SOUTHERN AL...SOUTHERN MS...AND THE WESTERN FL PANHANDLE
AHEAD OF THE TROUGH AXIS. LIKE YESTERDAY AT THIS TIME...THE CU
FIELD OVER OUR AREA IS SUPPRESSED AND TEMPERATURES ARE ABOVE
AVERAGE AND ALREADY IN THE MID 90S. VAPOR IMAGERY SHOWS A WEAK
UPPER LEVEL SHORT WAVE TROUGH PROPAGATING EASTWARD OVER NORTHERN AL
AND NORTH GA...WHICH MAY BE AIDING IN THE DEVELOPMENT OF THE
THUNDERSTORMS.
&&
.SHORT TERM...
(TONIGHT THROUGH TUESDAY) WE STILL EXPECT SCATTERED THUNDERSTORMS
TO DEVELOP ALONG THE SEA BREEZE FRONT IN FL EARLY THIS EVENING...AS
THE OPPOSING OFFSHORE FLOW PINS THE SEA BREEZE FRONT NEAR THE
COAST AND ENHANCES LOW LEVEL CONVERGENCE THERE. WE ALSO THINK
SCATTERED STORMS WILL AFFECT OUR SOUTHEAST AL AND SOUTHWEST GA
ZONES AS THEY DEVELOP AHEAD OF THE AFOREMENTIONED UPPER LEVEL
SHORT WAVE...AND OUTFLOW FROM THE ONGOING NEARBY STORMS TRIGGER
STORMS IN OUR AREA. AFTER THIS EVENING WE EXPECT A HOT AND DRY
SUNDAY AND MONDAY AS STRONG RIDGING DEVELOPS ALOFT...AND DRY
SINKING AIR SUPPRESSES THE DEVELOPMENT OF DEEP MOIST CONVECTION.
HIGH TEMPERATURES MAY APPROACH RECORD LEVELS...BUT THE RELATIVE
HUMIDITY WILL BE TOO LOW TO WORRY ABOUT HEAT INDEXES. AT LEAST
NIGHTTIME LOWS SHOULD BE A LITTLE COOLER THAN AVERAGE SUNDAY
NIGHT. ON TUESDAY THE MOS STILL HAVE THE POP AT OR BELOW 10
PERCENT...BUT WE RAISED IT TO 20 PERCENT AS WE ARE CONCERNED ABOUT
THE INCREASE IN DEEP LAYER MOISTURE AND AN APPROACHING UPPER
TROUGH.
.LONG TERM...
(TUESDAY THROUGH SATURDAY) TUESDAY THROUGH WEDNESDAY...GFS
INDICATES THAT THE UPPER RIDGE WILL SHIFT WESTWARD AS A WEAK SHORT
WAVE SLIDES SOUTHWARD ALONG THE EAST COAST. GIVEN THE DIFFERENCES
BETWEEN MODELS AND LOW CONFIDENCE IN THIS FEATURE WILL KEEP POPS
AT 20 PERCENT OVER THE EASTERN PORTIONS OF THE AREA THROUGH THIS
TIME PERIOD.
&&
.AVIATION...
EXPECT SCT CONVECTION TO IMPACT ALL TERMINALS THIS AFTERNOON AND
EVENING AND THEN BEGIN TO DIMINISH SHORTLY AFTER SUNSET. A MUCH
DRIER AIRMASS FILTERS INTO THE REGION OVERNIGHT WITH LIGHT
NORTHWEST FLOW WHICH SHOULD INHIBIT FOG DEVELOPMENT. DEEP LAYER OF
DRY AIR OVER THE AREA ON SUNDAY WILL SUPPRESS CONVECTION.
&&
.MARINE...
LOW WINDS AND SEAS WILL CONTINUE THROUGH THE FORESEEABLE FUTURE.
&&
.FIRE WEATHER...
THE 12 UTC MOS DEWPOINTS (BOTH MAV AND MET) CAME IN MUCH DRIER
THAN PREVIOUS RUNS...AND JUDGING FROM THE FORECAST SOUNDINGS THIS
LOOKS REASONABLE. WE NOW EXPECT TO REACH RED FLAG CRITERIA SUNDAY
AFTERNOON...AND POSSIBLE MONDAY AS WELL.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 67 99 64 98 70 / 30 0 0 0 10
PANAMA CITY 74 94 72 93 76 / 30 10 10 0 10
DOTHAN 69 97 68 97 71 / 20 0 0 0 10
ALBANY 67 99 69 98 72 / 20 0 0 0 10
VALDOSTA 68 99 67 98 69 / 20 0 0 0 10
CROSS CITY 70 95 70 95 71 / 30 10 10 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
HOUSTON.
RED FLAG WARNING FROM 1 PM TO 7 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...RED FLAG WARNING FROM 3 PM TO 8 PM EDT SUNDAY FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...RED FLAG WARNING FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM
CDT/ SUNDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&
LONG TERM...GIBBS
AVIATION...BARRY
REST OF DISCUSSION...FOURNIERHazardous weather outlook, Jun 9, 4:35 AM CDT, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 535 AM EDT SAT JUN 9 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-091300- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 535 AM EDT SAT JUN 9 2007 /435 AM CDT SAT JUN 9 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SUFFICIENT MOISTURE AND INSTABILITY REMAIN IN PLACE ACROSS PORTIONS OF THE AREA TODAY TO GENERATE SCATTERED THUNDERSTORMS THIS AFTERNOON. THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS TO DEVELOP WILL BE OVER SOUTHWEST AND SOUTH-CENTRAL GEORGIA...THE FLORIDA BIG BEND...AND THE EASTERN PANHANDLE. A FEW OF THE STORMS MAY BE STRONG THIS AFTERNOON WITH SMALL HAIL...GUSTY WINDS...AND FREQUENT CLOUD-TO-GROUND LIGHTNING. THESE SHOWERS WILL CONTINUE INTO THE EARLY EVENING HOURS. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AT PANHANDLE AND BIG BEND BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GIBBS
In the hours before
Special weather statement, Jun 9, 5:04 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 604 PM EDT SAT JUN 9 2007 GAZ124-126-092245- LEE-TERRELL- 604 PM EDT SAT JUN 9 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE AND TERRELL COUNTIES... * UNTIL 645 PM EDT AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SMITHVILLE...OR 10 MILES NORTHEAST OF DAWSON...MOVING SOUTH AT 10 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING VERY HEAVY DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jun 9, 5:37 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 637 PM EDT SAT JUN 9 2007 GAZ125-092300- DOUGHERTY- 637 PM EDT SAT JUN 9 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY COUNTY... * UNTIL 700 PM EDT AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ALBANY...MOVING SOUTH AT 5 MPH. THIS STORM WILL BE NEAR... 5 MILES NORTHWEST OF PUTNEY BY 700 PM EDT. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 8-JAMSKI
Special weather statement, Jun 9, 5:41 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 641 PM EDT SAT JUN 9 2007 FLZ010-092315- WASHINGTON- 541 PM CDT SAT JUN 9 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WASHINGTON COUNTY... * UNTIL 615 PM CDT AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CHIPLEY...MOVING SOUTH AT 10 MPH. THIS STORM WILL BE NEAR... 6 MILES EAST OF VERNON BY 605 PM CDT. DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jun 9, 5:55 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 655 PM EDT SAT JUN 9 2007 GAZ125-144-145-092345- BAKER-DOUGHERTY-MITCHELL- 655 PM EDT SAT JUN 9 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHEAST BAKER...DOUGHERTY AND NORTHERN MITCHELL COUNTIES... * UNTIL 745 PM EDT AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF ALBANY...MOVING SOUTH AT 10 MPH. THIS STORM WILL BE NEAR... 5 MILES WEST OF PUTNEY BY 700 PM EDT. BACONTON BY 740 PM EDT. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 8-JAMSKI
Special weather statement, Jun 9, 6:17 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 717 PM EDT SAT JUN 9 2007 ALZ068-069-FLZ010-011-100000- GENEVA-HOUSTON-JACKSON-WASHINGTON- 617 PM CDT SAT JUN 9 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GENEVA...HOUSTON... JACKSON AND WASHINGTON COUNTIES... * UNTIL 700 PM CDT AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF COTTONWOOD...OR ON THE SOUTHEAST GENEVA AND SOUTHWEST HOUSTON COUNTY BORDER. THIS STORM IS MOVING SOUTH AT 10 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING VERY HEAVY DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Local storm report, Jun 9, 6:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
728 PM EDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND GST SOUTHWEST GA REGIONAL A 31.53N 84.19W
06/09/2007 M60.00 MPH DOUGHERTY GA ASOS
&&
JAMSKIThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:36 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
| Jun 9, 2:36 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 28 hr |
| Jun 9, 6:23 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 37 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.